# SDR 0010

- Difficulty date: July 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N989GM
- Make and model: Beech E-90
- Aircraft serial: LW109
- Aircraft time: 13,443 hours, 17,318 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5042002857
- Condition: Cracked
- Location: Fuselage
- Part time: 13,443 hours, 17,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A 13,000 CYCLE INSPECTION CRACKS WERE FOUND ON BOTH THE LEFT AND RIGHT SIDE OF THE AIRCRAFT AT FUSELAGE BULKHEAD 176.5.  SMALL CRACKS WERE FOUND AT THE POINT WHERE THE BULKHEAD AND FLOOR MEET.  A CRACK WAS FOUND AT THE LEFT 176.5 BULKHEAD FROM  THE CUTOUT FOR THE NR 10 STRINGER TOWARDS A PEAR SHAPED LIGHTENING HOLE APPROXIMATELY 1 INCH IN LENGTH.  RIVETS HEADS WERE FOUND MISSING ON THE ANGLE BRACKET WHICH ATTACHES THE BULKHEAD TO THE STRINGER AT THE FLOOR LEVEL.
